Title: On Error-free Filtering of Finite-State Singular Processes under Dependent Distortions (vol 43, pg 271, 2007)
Authors: Prelov, V. V
van der Meulen, Edward
Issue Date: Jun-2009
Publisher: Consultants Bureau
Series Title: Problems of Information Transmission vol:45 issue:2 pages:191-191
ISSN: 0032-9460
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Statistics Section
Mathematics - miscellaneous

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science